# SDR DALA2015101606229

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 52,202 hours, 22,836 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Slat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED AFTER TAKEOF DUE TO A FLAP ASYMMETRY MESSAGE L/E SLAT ASYM EICAS APPEARED, FLAP POSITION INDICATOR SHOWS POSITION BETWEEN UP AND 1.  COMPLIED WITH QRH PROCEDURE. SWAPPED FSCU NR 2 TO NR 1 IAW AMM.  FOUND NR 5 SLAT INBD ROTARY ACTUATOR TRIPPED, REMAINING ONES ON LT AND RT WING NOT TRIPPED. R & R NR 2 FSEU AND RT AND LT L/E SLAT POSITION TRANSMITTERS IAW AMM.  ADJUSTED IAW AMM. REMOVED BLEED AIR DUCT ASSEMBLY AND WING L/E SUPPORT BRACE ASSEMBLY TO FOM IN LT WING L/E ROOT.  R & R NR 5 LT SLAT ROTARY ACTUATOR IAW AMM.  OPS CHECK NORMAL.  REPLACED L/E PDU POSITION TRANSMITTER.  OPS CHECK GOOD.  INSTALLED LT WING L/E BLEED AIR DUCT ASSEMBLY AND LT WING L/E SUPPORT BRACE IAW AMM.  LEAK CHECK GOOD. LUBED LT AND RT WING SLAT SYSTEMS IAW WC 1290-6221 AND 1290-6211.
